# SDR AALA201512119002

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 71,085 hours, 10,246 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1L DOOR WINDOW SHADE IS STUCK.  CLEANED 1L DOOR WINDOW SHADE TRACK.  OPERATIONS CHECKED SATISFACTORY.
